# SDR DL757971067

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wedge
- Part number: 114N4003172
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE UPPER FWD EDGE DELAMINATED.  REPLACED T/E WEDGE PER SRM 57-43-02.
